# SDR AALA20171020006

- Difficulty date: October 19, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 3,325 hours, 1,311 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: FE277001
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR DAMPER IN YELLOW BAND.  SERVICED THE DOOR DAMPER IAW AMM 52-22-00.
